# SDR AALA202205271963

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 19,721 hours, 7,606 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LEFT LAVATORY DOOR IS DIFFICULT TO OPERATE. MAINTENANCE LUBED AND READJUSTED MID LAVATORY DOOR PER AMM 52-50-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
